Alert archive / Wisconsin / River Flood Watches in 2021
River Flood Watch 7, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood watch at Aug 28, 2021, 10:46 AM CDT for Crawford County, Wisconsin. It took effect at Aug 30, 2021, 4:00 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2021, 10:46 AM CDT (15:46 UTC)
- In effect from
- Aug 30, 2021, 4:00 AM CDT
- Expired
- Aug 29, 2021, 9:38 AM CDT
- In force
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Crawford County, WI
The radar
The La Crosse radar (KARX), 76 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kickapoo River at Steuben (STEW3). The gauge peaked at 11.93 ft at Aug 30, 2021, 8:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05410490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
736
WGUS63 KARX 281546
FFAARX
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
1046 AM CDT Sat Aug 28 2021
...The National Weather Service in La Crosse WI has issued a Flood
Watch for the following rivers in Wisconsin...
Kickapoo River at Steuben affecting Crawford County.
For the Kickapoo River...including Ontario, La Farge, Viola,
Readstown, Soldiers Grove, Gays Mills, Steuben...flooding is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
&&
WIZ054-290000-
/O.NEW.KARX.FL.A.0007.210830T0900Z-210901T1424Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1046 AM CDT Sat Aug 28 2021
The National Weather Service in La Crosse has issued a
* Flood Watch for
the Kickapoo River at Steuben.
* From late Sunday night to late Wednesday morning.
* At 9:45 AM CDT Saturday the stage was 10.2 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Monday morning.
* Impact...At 12.0 feet, Water starts to affect business and
residences and minor flooding affects lowlands and lower roads.
* Impact...At 12.5 feet, Water reaches the bottom support beams of
the bridge.
&&
LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
4328 9086
$$
Kurz5 follow-up statements
978
WGUS63 KARX 281844
FFAARX
Flood Watch
National Weather Service La Crosse WI
144 PM CDT Sat Aug 28 2021
...The Flood Watch continues for the following rivers in Wisconsin...
Kickapoo River at Steuben affecting Crawford County.
For the Kickapoo River...including Ontario, La Farge, Viola,
Readstown, Soldiers Grove, Gays Mills, Steuben...flooding is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
The next statement will be issued this evening at 945 PM CDT.
&&
WIZ054-290245-
/O.CON.KARX.FL.A.0007.210830T0900Z-210901T1424Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
144 PM CDT Sat Aug 28 2021
The Flood Watch continues for
the Kickapoo River at Steuben.
* From late Sunday night to late Wednesday morning.
* At 12:45 PM CDT Saturday the stage was 11.0 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Monday morning.
* Impact...At 12.0 feet, Water starts to affect business and
residences and minor flooding affects lowlands and lower roads.
* Impact...At 12.5 feet, Water reaches the bottom support beams of
the bridge.
* Impact...At 13.0 feet, Bridge Street near the gage begins to flood
and Highway 179 may be threatened.
&&
LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
4328 9086
$$
Shea828
WGUS63 KARX 290056
FFAARX
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
756 PM CDT Sat Aug 28 2021
...The Flood Watch continues for the following rivers in Wisconsin...
Kickapoo River at Steuben affecting Crawford County.
For the Kickapoo River...including Ontario, La Farge, Viola,
Readstown, Soldiers Grove, Gays Mills, Steuben...flooding is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
The next statement will be issued late tonight at 400 AM CDT.
&&
WIZ054-290900-
/O.EXT.KARX.FL.A.0007.210830T1200Z-210901T0712Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
756 PM CDT Sat Aug 28 2021
The Flood Watch continues for
the Kickapoo River at Steuben.
* From Monday morning to early Wednesday morning.
* At 6:45 PM CDT Saturday the stage was 11.3 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday morning.
* Impact...At 12.0 feet, Water starts to affect business and
residences and minor flooding affects lowlands and lower roads.
* Impact...At 12.5 feet, Water reaches the bottom support beams of
the bridge.
* Impact...At 13.0 feet, Bridge Street near the gage begins to flood
and Highway 179 may be threatened.
&&
LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
4328 9086
$$
Peters102
WGUS63 KARX 290112
FFAARX
Flood Watch
National Weather Service La Crosse WI
812 PM CDT Sat Aug 28 2021
...The Flood Watch continues for the following rivers in Wisconsin...
Kickapoo River at Steuben affecting Crawford County.
Yellow River at Necedah affecting Juneau County.
For the Kickapoo River...including Ontario, La Farge, Viola,
Readstown, Soldiers Grove, Gays Mills, Steuben...flooding is
possible.
For the Yellow River...including Necedah...flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
The next statement will be issued Sunday morning at 900 AM CDT.
&&
WIZ043-291400-
/O.CON.KARX.FL.A.0006.210830T1132Z-210902T1030Z/
/NCAW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Sat Aug 28 2021
The Flood Watch continues for
the Yellow River at Necedah.
* From Monday morning to early Thursday morning.
* At 6:00 PM CDT Saturday the stage was 11.0 feet.
* Flood stage is 15.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday morning.
&&
LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009
$$
WIZ054-291400-
/O.CON.KARX.FL.A.0007.210830T1200Z-210901T0712Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Sat Aug 28 2021
The Flood Watch continues for
the Kickapoo River at Steuben.
* From Monday morning to early Wednesday morning.
* At 6:45 PM CDT Saturday the stage was 11.3 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday morning.
* Impact...At 12.0 feet, Water starts to affect business and
residences and minor flooding affects lowlands and lower roads.
* Impact...At 12.5 feet, Water reaches the bottom support beams of
the bridge.
* Impact...At 13.0 feet, Bridge Street near the gage begins to flood
and Highway 179 may be threatened.
&&
LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
4328 9086
$$
Peters979
WGUS63 KARX 290848
FFAARX
Flood Watch
National Weather Service La Crosse WI
348 AM CDT Sun Aug 29 2021
...The Flood Watch continues for the following rivers in Wisconsin...
Kickapoo River at Steuben affecting Crawford County.
Yellow River at Necedah affecting Juneau County.
For the Kickapoo River...including Steuben...flooding is possible.
For the Yellow River...including Necedah...flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
The next statement will be issued this afternoon at 1200 PM CDT.
&&
WIZ043-291700-
/O.CON.KARX.FL.A.0006.210830T1132Z-210902T1030Z/
/NCAW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
348 AM CDT Sun Aug 29 2021
The Flood Watch continues for
the Yellow River at Necedah.
* From Monday morning to early Thursday morning.
* At 2:00 AM CDT Sunday the stage was 11.1 feet.
* Flood stage is 15.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached tomorrow morning.
&&
LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009
$$
WIZ054-291700-
/O.CON.KARX.FL.A.0007.210830T1200Z-210901T0712Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
348 AM CDT Sun Aug 29 2021
The Flood Watch continues for
the Kickapoo River at Steuben.
* From Monday morning to early Wednesday morning.
* At 2:45 AM CDT Sunday the stage was 11.5 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached tomorrow morning.
* Impact...At 12.0 feet, Water starts to affect business and
residences and minor flooding affects lowlands and lower roads.
* Impact...At 12.5 feet, Water reaches the bottom support beams of
the bridge.
* Impact...At 13.0 feet, Bridge Street near the gage begins to flood
and Highway 179 may be threatened.
&&
LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
4328 9086
$$
DTJ761
WGUS63 KARX 291438
FFAARX
Flood Watch
National Weather Service La Crosse WI
938 AM CDT Sun Aug 29 2021
...The Flood Watch is replaced with a River Flood Warning for the
following rivers in Wisconsin...
Kickapoo River at Steuben affecting Crawford County.
WIZ054-291545-
/O.CAN.KARX.FL.A.0007.210830T1200Z-210829T1438Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
938 AM CDT Sun Aug 29 2021
The Flood Watch is cancelled for
the Kickapoo River at Steuben
and has been replaced with a Flood Warning.
* At 8:45 AM CDT Sunday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Forecast...Flood stage is expected to be reached late tonight.
&&
LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
4328 9086
$$
ARXWhat forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood watch went out at Aug 28, 6:22 AM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Aug 28, 6:22 AM CDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 622 AM CDT Sat Aug 28 2021 .SHORT TERM...(Today and tonight) Issued at 345 AM CDT Sat Aug 28 2021 Forecast concerns in the short term will continue to be additional thunderstorm development on already saturated soils, the potential for severe weather and additional flash flooding (see hydro section). Rainfall over the last 24hrs has been plentiful with the highest concentration along the MN/IA border across Dodge, Mower, Mitchell, Howard, Floyd, and Chickasaw counties with 3 to as much at 8 to 10 inches of rainfall based on radar estimates. The heavy rain extends across southeast MN into western and north central WI with 2 to 5 inches. Convection is ongoing with a flash flood watch in effect until 9am. The low level jet per local vertical wind profiler is around 35kts and forecast to increase 35 to 45kts. Through the early morning hours, the low level winds veer slightly with precipitable water values of 2 to 2.5 inches at 06Z are progged to shift more into western and southern WI with 1.5 to 2 inches that also extend southward. Although SBCAPE around 2500J/kg has been suppressed to the south, MLCAPE of 2500-3500 J/kg is feeding into the storms as a parade of shortwaves continue to travel from southwest to northeast within the broader trough. At 1am a boundary was still located across northern Iowa, re-inforced by the convection with a secondary boundary farther north near Winona toward Wautoma. The short term CAMs trend toward a shift in convection east southeast of where the heavy rain fell, however a few showers and thunderstorms continue to bubble up through the morning. Meanwhile the attention then turns to the upstream shortwaves over the Dakotas into western Nebraska which are forecast to develop into an MCS across Minnesota which is forecast to drop southeastward Saturday night with the advance of the trough and a cold frontal passage. Of additional concern Saturday will be will be if additional storms develop on the remnant boundary over northern Iowa. Deep layer shear increases to 55 to 75kts in MPX's area by 00Z and 35 to 55kts along and north of I90 by 06Z. High temperatures are forecast to warm into the 80s with dewpoints in the 70s. Uncomfortable with humid conditions and heat index values in the 90s. Instability builds during the day becoming highly unstable with MUCAPE values of 3000-5000 J/kg and MLCAPE of 3000J/kg decreasing to 1500J/kg overnight. Damaging winds, hail, locally heavy rain, and isolated tornadoes will all be possible with the convective complex. The day1 SPC outlook clips our northwestern counties with an enhanced risk with areas along and north of I90 in the slight risk. This seem reasonable, however will need to assess boundaries and instability due to the recent rains should addition focus for storms be present. .LONG TERM...(Sunday through Friday) Issued at 345 AM CDT Sat Aug 28 2021 The front is generally through much of the area Sunday morning, however it may linger over the far southeast. Highs Sunday should only be in the 70s to lower 80s. Showers chances may return to the south Monday afternoon with zonal flow. Monday night, the ridge amplifies over the western Plains and we may see a ripple in the flow aloft into Tuesday. Meanwhile, the tropical system has lifted north into the TN River Valley area. Fortunately, this system remains to our southeast as the ridge continues to builds in through Wednesday. The ridge breaks down Thursday and Friday with rain chances returning. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 622 AM CDT Sat Aug 28 2021 Main taf concerns are shower/storm chances this evening and into tonight. VFR conditions are expected to prevail this morning into the afternoon hours at both RST/LSE taf sites. Then...surface cold front is expected to move across the area and be the focus for showers/storms tonight. Timing of the convection appears to be around 03z to 04z at taf sites. There are hints the ceilings/visibilities may lower into MVFR or IFR conditions underneath the stronger shower/storms tonight. At this time...have not introduced MVFR/IFR conditions based on the stronger convection may be north of the taf sites. && .HYDROLOGY... Issued at 345 AM CDT Sat Aug 28 2021 Widespread rainfall of 1 to 3 inches of additional rainfall fell Friday with bands of 3 to 10 inches. The heavy bands were noted over parts of southeast MN and northeast Iowa, but also included were Clark and Vernon Counties in WI. Record rainfall fell at Rochester with 3.51 inches, breaking the daily record previously set in 1946 with 1.43 inches. At La Crosse, the rainfall was estimated at 2.52 inches based on local observers. The current flash flood watch goes until 9am. Will adjust the flood watch to only include the counties with additional rain this morning. Due to the ongoing hydro issues, will confer with the dayshift to assess potential for an additional flash flood watch for additional rainfall tonight. Our highest rainfall amounts are expected north of I90. The system is progressive, however many locations will not be able to tolerate much in the way of rainfall. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...Flash Flood Watch until 9 AM CDT this morning for WIZ054-055. MN...None. IA...None. && SHORT TERM...Zapotocny LONG TERM...Zapotocny AVIATION...DTJ HYDROLOGY...Zapotocny
Hazardous weather outlook, Aug 28, 4:47 AM CDT, 5 hours 59 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 447 AM CDT Sat Aug 28 2021 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-291400- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 447 AM CDT Sat Aug 28 2021 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Isolated storm chances continue this morning and this afternoon, with more widespread thunderstorm activity tonight. The isolated storms today will mainly have heavy rainfall, lightning, and gusty winds as the primary hazards. Late this afternoon and tonight, a line of severe storms may progress southeast from central Minnesota and possibly a line from western Iowa into the outlook area. The main threats will be damaging winds and locally heavy rain, however they may also contain large hail and an isolated tornado. If the storms repeat across the same areas, flooding will continue to be a concern. Some locations will see heat index values increase to near 95 today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Thursday and Friday, however it is too early to determine if they will be severe weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across parts of southeast Minnesota, northeast Iowa, and west central Wisconsin tonight. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Zapotocny
In the hours before
Local storm report, Aug 28, 6:21 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 AM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLOOD 4 SSW SAINT LUCAS 43.01N 91.96W
08/28/2021 FAYETTE IA LAW ENFORCEMENT
EVACUATED GOULDSBURG COUNTY PARK CAMPERS DUE
TO THE RIVER RISING OUT OF ITS BANKS.
&&
CZLocal storm report, Aug 28, 6:23 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 AM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM FLASH FLOOD WAUCOMA 43.06N 92.03W
08/28/2021 FAYETTE IA LAW ENFORCEMENT
DEPUTIES CLOSED ROADS DUE TO FLASH FLOODING.
&&
CZLocal storm report, Aug 28, 8:06 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
806 AM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HEAVY RAIN WADENA 42.84N 91.66W
08/28/2021 M2.40 INCH FAYETTE IA PUBLIC
0800 AM HEAVY RAIN NEW HAMPTON 43.06N 92.32W
08/28/2021 M3.13 INCH CHICKASAW IA MESONET
MESONET STATION NHMPT NEW HAMPTON.
0800 AM HEAVY RAIN 2 SE WALTHAM 43.80N 92.85W
08/28/2021 M3.93 INCH MOWER MN COCORAHS
COCORAHS STATION MN-MW-13 WALTHAM 2.0 SE.
0800 AM HEAVY RAIN 5 NW EASTMAN 43.21N 91.10W
08/28/2021 M2.92 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION LYNW3 2.8 E HARPERS
FERRY.
0759 AM HEAVY RAIN MONONA 43.04N 91.39W
08/28/2021 M2.51 INCH CLAYTON IA MESONET
MESONET STATION MNNON MONONA.
0759 AM HEAVY RAIN 1 WSW MCGREGOR 43.02N 91.19W
08/28/2021 M3.28 INCH CLAYTON IA MESONET
MESONET STATION MGRGR MCGREGOR.
0759 AM HEAVY RAIN 1 SSE GENOA 43.56N 91.22W
08/28/2021 M2.90 INCH VERNON WI MESONET
MESONET STATION GW0294 GENOA.
&&Local storm report, Aug 28, 8:08 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
808 AM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN SAINT ANSGAR 43.38N 92.92W
08/28/2021 M7.58 INCH MITCHELL IA CO-OP OBSERVER
CO-OP OBSERVER STATION SANI4 ST ANSGAR.
0755 AM HEAVY RAIN 3 E ELMA 43.25N 92.38W
08/28/2021 M7.55 INCH HOWARD IA MESONET
MESONET STATION 7819D 3 E ELMA.
0745 AM HEAVY RAIN 1 SSW SARATOGA 43.35N 92.42W
08/28/2021 M5.63 INCH HOWARD IA MESONET
MESONET STATION FW5287 SARATOGA.
0100 AM HEAVY RAIN 1 E ELDORADO 43.05N 91.81W
08/28/2021 M4.90 INCH FAYETTE IA MESONET
MESONET STATION EDRI4 ELDORADO 1E - TURKEY
RIVER.
0700 AM HEAVY RAIN 3 W FORT ATKINSON 43.15N 91.98W
08/28/2021 M4.60 INCH WINNESHIEK IA COCORAHS
COCORAHS STATION IA-WH-8 FORT ATKINSON 2.6
W.
0747 AM HEAVY RAIN 4 W SARATOGA 43.36N 92.48W
08/28/2021 M4.25 INCH HOWARD IA MESONET
MESONET STATION EW4652 RICEVILLE.
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:38 PM CDT | Flash Flood Watch | ARX | Crawford, Richland, Vernon | 18 hr |
| Aug 27, 8:03 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 42 min |
| Aug 27, 8:48 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 42 min |
| Aug 27, 8:59 PM CDT | Tornado Warning | ARX | Grant | 31 min |
| Aug 27, 11:24 PM CDT | Special Weather Statement | ARX | Vernon | 36 min |
| Aug 27, 11:31 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 59 min |
| Aug 27, 11:41 PM CDT | Flash Flood Warning | ARX | Vernon | 4 hr |
| Aug 27, 11:53 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 37 min |
| Aug 28, 1:40 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Richland | 49 min |
| Aug 28, 3:15 AM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 5 days |
| Aug 28, 4:14 AM CDT | River Flood Warning | ARX | Vernon | 31 hr |
| Aug 28, 10:24 AM CDT | River Flood Warning | ARX | Crawford | 4 days |
| Aug 28, 10:38 AM CDT | River Flood Watch | ARX | Juneau | 22 hr |
Nearby
River Flood Watches in Wisconsin, 2021Every river flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.